# SDR PCAA0111158

- Difficulty date: October 31, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N828EX
- Make and model: Dhav DHC8102
- Aircraft serial: 392
- Aircraft time: 17,929 hours, 20,256 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Pin
- Part number: 88711
- Condition: Worn
- Location: Nlg
- Component: Nlg Strut
- Component part number: 8800135
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLEET INSPECTION OF NOSE GEAR FOR WEAR IN TRAILING ARM LINK ASSEMBLY, FOUND NOSE GEAR PISTON CAP PIN WORN.REPLACED NOSE GEAR SHOCK STRUT PISTON CAP PIN IN ACCORDANCE WITH MAINTENANCE MANUAL. AIRCRAFT RETURNED TO SERVICE.
